MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC PACING/PSI KIT: 5 FR 2L; CATHETER, ELECTRODE RECORDING

ARROW INTERNATIONAL LLC PACING/PSI KIT: 5 FR 2L; CATHETER, ELECTRODE RECORDING
Catalog Number ASK-07155-UPM
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "the diaphragm present at the proximal end of the cordis that prevents bleed back after tvp insertion was faulty resulting in significant constant bleeding.As there was no underlying rhythm decision was made to bandage the proximal end as removing the tvp and replacing the sheath would have been extremely risky as there was no underlying rhythm.The distal locking mechanism of the sheath to the tvp , the one near the cordis was faulty and not working and the tvp wasn't being locked".Additional information received stated that "there was bleeding into the cath guard".The bleeding totaled "80-100cc, no transfusion needed".The cath guard was in the patient for "around 24 hours", the issue was resolved by putting "tight tegaderms in to stop the bleeding inside and the wire was sutured to the patient to prevent it from moving".No patient harm or injury.The patient status is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The reported complaint for sheath leak is not able to be confirmed.The product was not returned for investigation.No lot number was reported; therefore, a device history record (dhr) review was unable to be completed.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.Other remarks: n/a.Corrected data: n/a.

Brand Name
PACING/PSI KIT: 5 FR 2L
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17669639
Report Number3010532612-2023-00492
Device Sequence Number6324773
Product Code DRF
UDI-Device Identifier00801902085283
UDI-Public00801902085283
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K945229
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASK-07155-UPM
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown